Extreme nausea and vomiting on Day 1 of Cycle 6 - Gemzar and Caboplatin - Donna1943

Drug or Chemo Therapy Associated with Ovarian and Fallopian Tube Cancer. Posted on August 3, 2014 View this journey (25 Experiences)

Wednesday night broke out with cold chills night of chemo. That lead into vomiting. Temp rose to 102.2 F. Took nausea pills but kept coming back up till 2 a.m. Daughter came over to help. Still have not been able to eat much.

Easy to Do: Disagree
Minimal Side Effects: Disagree
Minimal Impact to Daily Life: Disagree
1 Comment
  • Donna1943's Avatar
    Donna1943

    Recently my oncologist and I have agreed to stop chemo due to my recent side effects. My blood counts are still a lowm: Hemoglobin/Hematocrit (get Procrit shots); WBC, RBC, etc. (get Neupogen shots). This week my Platelet Counts have dropped lower than ever. Will be seeing my oncologist next week for what to do for treatment. He will also reviewing with me the results of my CT Scan. My CA 125 is holding at 58 - it was 320 in March. Have had 4 months of chemo. Keep those prayers coming. . .

    over 6 years ago

Read and answer Ovarian and Fallopian Tube Cancer questions.